MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM

ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM
Catalog Number 08057958190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient serum/plasma sample tested with albumin gen.2 (alb2) assay and ldhi2 assay on cobas c503 analytical unit.This medwatch will apply to the ldhi2 results.Please refer to the medwatch with a1 patient identifier (b)(6) for information related to the alb2 assay.Alb2: initial result: 1.18 g/dl.Repeat result: 3.63 g/dl.Ldhi2: initial result: 380 u/l.Repeat result: 607 u/l.The physician questioned the initial result of the alb2 as it did not match the patient's clinical picture and the sample was then repeated.
 
Additional Manufacturer Narrative
The ldhi2 reagent expiration was not provided.The alb2 reagent lot number was 786524.The expiration was not provided.The cobas c503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The alarm trace on (b)(6)2024 was acceptable.A hardware check and precision studies were performed and they were within specifications.Based on the information provided, the investigation determined that the event was consistent with a preanalytical handling issue (it is unclear whether a 5- or 10-minute centrifugation program was used).The investigation did not identify a product problem.

Brand Name
LACTATE DEHYDROGENASE ACC. IFCC VER.2
Common Device Name
LACTATE DEHYDROGENASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20310638
Report Number1823260-2024-02788
Device Sequence Number15385118
Product Code CFJ
UDI-Device Identifier07613336121368
UDI-Public07613336121368
Combination Product (Y/N)Y
Initial Reporter CountryCI
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057958190
Device Lot Number785535
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown